A Caltech Library Service

Dimensionality and size of photorefractive spatial solitons

Duree, Galen and Salamo, Gregory and Segev, Mordechai and Yariv, Amnon and Crosignani, Bruno and Di Porto, Paolo and Sharp, Edward (1994) Dimensionality and size of photorefractive spatial solitons. Optics Letters, 19 (16). pp. 1195-1197. ISSN 0146-9592.

See Usage Policy.


Use this Persistent URL to link to this item:


We study experimentally self-trapping of optical beams in photorefractive media and show that the trapping is inherently asymmetric with respect to the two (transverse) trapping dimensions. We also present experimental results that show how the sizes of the resultant photorefractive spatial solitons are independent (within their range of existence) of the amplitude of the externally applied electric field used to generate them.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1994 Optical Society of America Received March 10, 1994
Issue or Number:16
Record Number:CaltechAUTHORS:DURol94
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:2929
Deposited By: Archive Administrator
Deposited On:07 May 2006
Last Modified:02 Oct 2019 22:58

Repository Staff Only: item control page